# SDR SWIA2021090760771

- Difficulty date: July 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: MS211519C
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE FOUND THROUGHOUT LATCH MECHANISM ON PAX DOOR REFER TO CRJ-700 IPC 52-11-02 FIG 10A ITEMS 10,15,20,25,35,40,50,55,70,75,79,80,275,280,290.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED CORRODED HARDWARE FOUND THROUGHOUT LATCH MECHANISM ON PAX DOOR REFER TO CRJ-200 IPC 52-11-02 FIG 10A ITEMS 10,15,20,25,35,40,50,55,70,75,79,80,275,280,290. IAW CRJ-200 AMM 52-11-25-000/400-801-802, SEE CONTINUATION CARD FOR ADDITIONAL WORK PERFORMED.
